Mobility of vertex-transitive graphs

Emerging


5
Citations
15
Refs
2006
Year
Search Works
Work Details
  • DOI 10.1016/j.disc.2005.09.046
  • OpenAlex ID W1968125253
  • Type Article
  • Language EN
  • Published 02 Sep 2006
  • Volume 307 (3-5)
  • Pages 579–591
  • Source Discrete Mathematics
  • Publisher Elsevier BV
  • FWCI 0.55
  • Countries 1
  • Institutions 1
  • Added 10 Oct 2025
  • Updated 14 Oct 2026
MENU
0

Mobility of vertex-transitive graphs

Article 2006 EN Bronze

5

Citations

15

References

3

Authors

0.55

FWCI

Citations by Year
Last 3 years
Topics
Keywords
Authors & Affiliations
3 authors
#AuthorInstitutionsORCID
1 Primož Potočnik University of Ottawa (CA)
2 Mateja Šajna Corresponding University of Ottawa (CA)
3 Gabriel Verret University of Ottawa (CA)

Data: OpenAlex